MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX ULTRA SMALL BORE EXTENSION SETS; FILTER, INFUSION LINE

SMITHS MEDICAL ASD, INC. MEDEX ULTRA SMALL BORE EXTENSION SETS; FILTER, INFUSION LINE
Model Number MX448HFB
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on medwatch (b)(4) iv lipid filter not allowing lipids to pass through from iv tubing into the filter.Changed filter with different lot number, and still did not work.No additional information.
 
Additional Manufacturer Narrative
Other text: one unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The leakage is related to a supplier issue.A dhr review was done and no issues related to the original issue were found.

Brand Name
MEDEX ULTRA SMALL BORE EXTENSION SETS
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13977981
Report Number3012307300-2022-05714
Device Sequence Number20303766
Product Code FPB
UDI-Device Identifier10351688507457
UDI-Public10351688507457
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2024
Device Model NumberMX448HFB
Device Catalogue NumberMX448HFB
Device Lot Number4178571
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown